# SDR AALA201912129004

- Difficulty date: December 10, 2019
- Submitted: December 12, 2019
- Operation: Air carrier
- Aircraft: N955AN
- Make and model: Boeing 737823
- Aircraft serial: 29540
- Aircraft time: 57,146 hours, 23,839 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 273A33016
- Part serial: D00805
- Condition: Worn
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MAINTENANCE REPORTS WHEN GOING TO OFF ON GEAR HANDLE WITH GEAR UP, EASY TO GO PAST OFF AND HAVE HANDLE SLIP INTO THE DOWN POSITION AND GET GEAR EXTENTION (DETENT WEAK). REMOVED AND REPLACED L/G CONTROL MODULE LEVER ASSY IAW AMM 32-31-11 & PERFORMED REQUIRED GROUND TEST GOOD IAW AMM 32-31-00-730-802.
